| Model Number |
D012 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) triggered elective replacement indicator (eri) and currently in end of life (eol) status.Additionally, health care professional (hcp) confirmed patient seems exhausted and less peppy than usual.Boston scientific technical services (ts) stated plainly that the patient's implanted device needs to be replaced as soon as possible.The device remains in service.No adverse patient effects were reported.